# SDR UPS202298

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND AFT CARGO DOOR NR 13 O/B L ANGLE CRACKED IN RADIUS AT AFT VERTICAL TIE.  REPLACED ANGLE ON AFT VERTICAL TIE PER SRM 51-30-2.
